# SDR ASOA20130119055

- Difficulty date: January 19, 2013
- Submitted: January 20, 2013
- Operation: Air carrier
- Aircraft: N34111
- Make and model: Emb EMB-145XR
- Aircraft serial: 145659
- Aircraft time: 28,802 hours, 15,917 cycles
- System (JASC): 5755 · Spoilers
- Part: Mount
- Part number: 14567297002
- Condition: Migrated
- Location: Speed Brake
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK RT SPEED BRAKE CENTER INBD HAT BUSHING MIGRATED.  MX R & R RT SPEED BRAKE CENTER MOUNT IAW EC5740-01288.  THE ACFT WAS APPROVED FOR RETURN TO SERVICE.
